Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Triquilar as birth control. Have leg pain and inconsistent periods. Side effects of Triquilar?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
Hello Doctor,
My wife has been taking Triquilar from past 3 months for birth control, and she is seeing severe pain in her legs and inconsistent periods. I wanted to know what are the side effects
Posted Sat, 11 Aug 2012 in Medicines and Side Effects
Answered by Dr. Rajeev Chavda 17 minutes later
Thanks for using the XXXXXXX I am happy to address your questions, side effects from Triquilar 28 Day may occur at the beginning or at the end of treatment and may also depend on the length of time one remains on the treatment. Factors such as age, weight may influence the side effects of Triquilar 28 Day. Generally Triquilar 28 Day is well tolerated and the common side effects associated are abdominal pain with cramps, abdominal swelling, menstrual cycle irregularity, acne, breast engorgement, dizziness, edema, leg pains, fatigue, general weakness, nausea, vomiting. Less Severe alopecia, frequent headache , hirsutism, migraine, skin photosensitivity, vulvovaginal candidiasis, weight gain or loss. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor